# SDR ABXA040377

- Difficulty date: November 12, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- Aircraft time: 38,997 hours, 41,549 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Leaking
- Location: Main Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DESCENDING, PASSING FL 180, AUTOPILOT WITH HEADING MODE ENGAGED, NOTICED A/C DRIFTED 20 DEGREES LT OF COURSE WITH NOSE DOWN, SWITCHED TO TURN KNOB, A/C WOULD NOT RESPOND. DISENGAGED AUTOPILOT, YOKE STILL IN LT/FWD POSITION. WENT TO ROLL WINGS LEVEL BUT YOKE JAMMED. USED FORCE & YOKE BROKE FREE THEN JAMMED IN RT ROLL. YOKE THEN FREED UP. LATER IN DESCENT, ENGAGING SPEED BRAKES CAUSED SEVERE ROLL TO RT. FOUND OUTBD PULLEY CLUSTER FROZEN, INSPECT FLT CONTROL CABLES & THAWED OUT PULLEYS. PERFORMED LEAK CHK OF SLANT PRESS PNL IAW JC 9079020. FOUND SLANT PNL SPRAYING WATER DIRECTLY ON PULLEY CLUSTER. REMOVED CABIN FLOORBOARD PNL & SEALED LT SLANT PRESS PNL. PERFORMED LEAK TEST, NO WATER SPRAYING ON PULLEY CLUSTER.
